MAUDE Adverse Event Report: CARDINAL HEALTH ADULT DEFIBRILLATION ELECTRODES; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

CARDINAL HEALTH ADULT DEFIBRILLATION ELECTRODES; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Catalog Number 2270PC
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 10/24/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Arc during cardioversion resulting in minor burn.

Brand Name
ADULT DEFIBRILLATION ELECTRODES
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
CARDINAL HEALTH
MDR Report Key18121414
Report NumberMW5148034
Device Sequence Number7715423
Product Code MKJ
UDI-Device Identifier20192253017639
UDI-Public(01)20192253017639
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/11/2025
Device Catalogue Number2270PC
Device Lot Number317401X
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/09/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR
Patient SexMale